Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 7:25 PM CDT for 4 counties in Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 7:25 PM CDT (00:25 UTC)
- Expired
- Apr 27, 2016, 8:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edmonson County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:35 PM CDT | TSTM WND DMG | 2 S Leitchfield, KY | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:11 PM CDT | Tornado Watch | SPC | 3 hr |
| Apr 27, 7:24 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
283
WUUS53 KLMK 280025 RRA
SVRLMK
KYC061-085-093-099-280100-
/O.NEW.KLMK.SV.W.0053.160428T0025Z-160428T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HARDIN COUNTY IN CENTRAL KENTUCKY...
EASTERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
CENTRAL HART COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 900 PM EDT/800 PM CDT/
* AT 824 PM EDT/724 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES WEST OF LEITCHFIELD TO BROWNSVILLE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...MUNFORDVILLE...BROWNSVILLE...CLARKSON...UPTON...SONORA...
BONNIEVILLE...SADLER...STOCKHOLM AND ROYAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3713 8626 3752 8640 3759 8633 3758 8631
3760 8627 3770 8621 3781 8610 3782 8604
3749 8588 3747 8590 3744 8589 3744 8586
3729 8579
TIME...MOT...LOC 0024Z 230DEG 35KT 3745 8641 3717 8626
HAIL...<.75IN
WIND...60MPH
$$
AMS2 follow-up statements
273
WWUS53 KLMK 280053
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EDT WED APR 27 2016
KYC061-085-093-099-280100-
/O.CON.KLMK.SV.W.0053.000000T0000Z-160428T0100Z/
HARDIN KY-GRAYSON KY-HART KY-EDMONSON KY-
853 PM EDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
EDT/800 PM CDT/ FOR SOUTHWESTERN HARDIN...EASTERN GRAYSON...CENTRAL
HART AND NORTHEASTERN EDMONSON COUNTIES...
AT 853 PM EDT/753 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF LEITCHFIELD TO 7 MILES
NORTHWEST OF MUNFORDVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...CLARKSON...UPTON...SONORA...BONNIEVILLE...ROYAL...WHITE
MILLS JUNCTION...LACON...RIDERS MILL AND FORESTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3718 8610 3760 8627 3770 8621 3781 8610
3782 8604 3749 8588 3747 8590 3744 8589
3744 8586 3729 8579
TIME...MOT...LOC 0053Z 230DEG 35KT 3763 8614 3735 8599
HAIL...<.75IN
WIND...60MPH
$$
AMS270
WWUS53 KLMK 280100
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT WED APR 27 2016
KYC061-085-093-099-280110-
/O.EXP.KLMK.SV.W.0053.000000T0000Z-160428T0100Z/
HARDIN KY-GRAYSON KY-HART KY-EDMONSON KY-
900 PM EDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDIN...EASTERN
GRAYSON...CENTRAL HART AND NORTHEASTERN EDMONSON COUNTIES HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
SOUTH CENTRAL KENTUCKY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM
EDT/MIDNIGHT CDT/ FOR CENTRAL KENTUCKY.
LAT...LON 3718 8610 3760 8627 3770 8621 3781 8610
3782 8604 3749 8588 3747 8590 3744 8589
3744 8586 3729 8579
TIME...MOT...LOC 0058Z 230DEG 35KT 3763 8614 3735 8599
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:59 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 27, 5:59 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Louisville KY 659 PM EDT WED APR 27 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 610 PM EDT Wed Apr 27 2016 Convection firing up along a residual east/west boundary across central Kentucky has been the interest so far this afternoon and early evening. Environment is characterized by 1000 to 1500 J/kg of SBCAPE with effective bulk shear of 40 to 50 kts. An area of enhanced low level helicity exists as well, which is helping to sustain some of the supercells across west-central KY. As a result, feel there is a short-lived tornado threat and a tornado watch has been posted for portions of the western areas. And further back south/west, we'll have to watch the main line of storms roll through the area later this evening. Hi-res models have a good handle on this coming through with the potential for a damaging wind and hail threat. .SHORT TERM (Now through Thursday Night)... Issued at 312 PM EDT Wed Apr 27 2016 As an upper low moves between Omaha and Des Moines tonight and a speed max rounds its base, scattered showers and storms are expected to develop INVOF the confluence of the Ohio and Mississippi Rivers late this afternoon/early this evening. This convection should then head northeast up the Ohio Valley. Scattered storms will also be possible over the rest of central Kentucky in the warm and unstable sector south of a warm front stretched out along Interstate 64. There has been a lot of rain already today, limiting surface-based instability along and either side of the warm front. The warm front is not expected to move much other than perhaps a slight northward drift. This would bring more unstable air slightly northward despite earlier rains. In short, it will be an evening of monitoring radar and satellite trends to see exactly where new convection sets up to our west/southwest and moves into the area. WBZ heights around 10k feet support hail as the main threat. If the surface remains relatively stable the wind threat may be slightly lessened...but will have to see how the warm front behaves and how much of a break we can get between afternoon convection overhead and incoming convection from the west this evening. There has been torrential rain over a narrow band between Elizabethtown and Mammoth Cave this afternoon, resulting in some minor hydro issues in that area. Additional water problems will be possible this evening under the heaviest rainers, especially in urban centers. Tomorrow the upper low will weaken and advance into the Great Lakes. By afternoon lapse rates and cu rule support sct/bkn cu development. PWATs look quite low and atmospheric cross-section show very little available moisture. Can't rule out pop-up afternoon showers, though, especially from southern Indiana to the Kentucky Blue Grass. Thursday night high pressure will nose in from the northwest and give us a pleasant night with temperatures dropping into the lower and middle 50s. .LONG TERM (Friday through Wednesday)... Issued at 322 PM EDT Wed Apr 27 2016 High pressure to our north will give us a very nice day on Friday with partly cloudy skies and temperatures peaking in the 70s. We then enter into what should be a very wet weekend. Low pressure will lazily move from the Red River Valley Saturday morning to the mid-Atlantic coast by Sunday evening. The Gulf will be wide open and models are progging a healthy low level jet bringing moisture northward. Widespread showers and scattered thunderstorms will be the result. One to three inches of rain over the course of the entire weekend isn't out of the question. Things should then dry out for the first part of the new work week before the next system begins to approach by mid-week. High temperatures throughout the long term will be in the 70s, although some locations may not make it out of the 60s in southern Indiana on Saturday. && .AVIATION (00Z TAF Update)... Updated at 658 PM EDT Wed Apr 27 2016 A line of intense storms will impact BWG by 00z, SDF closer to 01- 02z, and LEX by around 03-04z. SDF stands the greatest chance of seeing a harder hit with strong to severe winds, frequent CG lightning and torrential rain for 1 to 2 hours. In the wake of this complex of storms, expect plenty of low level moisture and combined with nighttime cooling, there's a chance of IFR to low MVFR ceilings developing by 06z or so, holding through dawn or so. Guidance hits the IFR probabilities the hardest at SDF/LEX. For Thursday, some broken MVFR ceilings likely in the morning but conditions should begin to improve with daytime heating and some drier air. Some gusty winds will develop in the late morning and afternoon. Chances for showers/storms are significantly less so will hold off mentioning anything in the TAF right now. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........ZT Short Term.....13 Long Term......13 Aviation.......ZT
Hazardous weather outlook, Apr 27, 2:40 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT WED APR 27 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280745- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS THIS EVENING WILL PRODUCE DANGEROUS LIGHTNING AND LOCALLY TORRENTIAL RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND GUSTY WINDS...ESPECIALLY WEST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD SHOWERS AND SCATTERED STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN THIS WEEKEND. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE OVER THE COURSE OF BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING, HAIL, OR HIGH WINDS THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Apr 27, 4:11 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 27 2016
KYZ054-064>066-272145-
CASEY-GREEN-MARION-TAYLOR-
511 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION...WEST
CENTRAL CASEY...NORTHEASTERN GREEN AND TAYLOR COUNTIES...
AT 511 PM EDT/411 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
CAMPBELLSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...SPURLINGTON...SALOMA...
ARISTA...BASS...BLACK GNAT...SALLEETOWN AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3741 8553 3754 8517 3728 8508 3728 8511
3730 8515 3731 8518 3731 8519 3729 8518
3728 8519 3727 8519 3727 8520 3725 8544
TIME...MOT...LOC 2111Z 254DEG 19KT 3735 8544
AMSLocal storm report, Apr 27, 4:17 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
04/27/2016 E0.50 INCH TAYLOR KY PUBLIC
DIME SIZED HAIL IN THE CAMPBELLSVILLE AREA.
&&
KDWSpecial weather statement, Apr 27, 4:26 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED APR 27 2016
KYZ064-066-077-078-272200-
ADAIR-RUSSELL-CASEY-GREEN-
526 PM EDT WED APR 27 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RUSSELL...SOUTHERN CASEY...SOUTHEASTERN GREEN AND ADAIR COUNTIES...
AT 526 PM EDT/426 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR LIBERTY TO 7 MILES SOUTHWEST OF
COLUMBIA...AND MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...CRESTON...BLISS...GARLIN AND RHEBER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3699 8548 3707 8552 3711 8553 3711 8555
3713 8556 3721 8536 3719 8535 3723 8531
3728 8519 3737 8475 3736 8472 3730 8471
3729 8472 3724 8472 3713 8488 3699 8521
TIME...MOT...LOC 2126Z 245DEG 19KT 3724 8495 3704 8541
AMSSpecial weather statement, Apr 27, 5:57 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM CDT WED APR 27 2016
KYZ026-272330-
OHIO-
557 PM CDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OHIO COUNTY...
AT 557 PM CDT...A STRONG THUNDERSTORM WAS NEAR HARTFORD...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ADABURG...DEANEFIELD...NARROWS...RALPH...NO CREEK...HEFLIN...TAFFY...
SUNNYDALE...DUKEHURST AND MAGAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3763 8694 3762 8692 3764 8689 3765 8687
3767 8684 3767 8682 3770 8685 3771 8684
3756 8668 3754 8666 3744 8698 3755 8704
TIME...MOT...LOC 2257Z 228DEG 23KT 3744 8703
SCHOETTMERSpecial weather statement, Apr 27, 6:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM CDT WED APR 27 2016
KYZ024-026-027-061-062-070>073-280015-
BUTLER-WARREN-EDMONSON-SIMPSON-OHIO-LOGAN-GRAYSON-BRECKINRIDGE-ALLEN-
624 PM CDT WED APR 27 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OHIO...
WARREN...WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE...SIMPSON...
LOGAN...BUTLER...WESTERN EDMONSON AND SOUTHWESTERN ALLEN COUNTIES...
AT 623 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF HARTFORD TO 9 MILES NORTH OF
RUSSELLVILLE TO 6 MILES NORTHWEST OF CROSS PLAINS...AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...HARTFORD...MORGANTOWN...PLUM SPRINGS...
CRESTMOOR...DELAFIELD...MEMPHIS JUNCTION...MOUNT VICTOR AND ANDERSON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3665 8659 3664 8706 3706 8705 3707 8694
3709 8690 3711 8689 3714 8693 3718 8692
3718 8689 3719 8691 3722 8690 3724 8691
3724 8694 3727 8698 3732 8699 3736 8703
3739 8703 3777 8639 3664 8627 3663 8656
TIME...MOT...LOC 2323Z 224DEG 37KT 3734 8694 3697 8686 3661 8676
AMSLocal storm report, Apr 27, 7:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG 2 NW FRANKLIN 36.75N 86.59W
04/27/2016 SIMPSON KY EMERGENCY MNGR
LARGE TREE BLOCKING MORGANTOWN ROAD JUST
NORTH OF PATTON ROAD.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 50 min |
| Apr 27, 7:59 PM CDT | Special Weather Statement | LMK | Green, Hardin, Hart, Larue | 46 min |
| Apr 27, 8:24 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 21 min |
| Apr 27, 8:38 PM CDT | Special Weather Statement | LMK | Anderson, Nelson, Shelby, Spencer | 37 min |
| Apr 27, 8:52 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Trimble | 38 min |
| Apr 27, 10:13 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Madison, Nicholas | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.